VOL. 153 · NO. 2 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 153 (2), (1992)
No abstract available
Articles
R. Ayala, E. Domínguez, A. Márquez, A. Quintero
Pacific J. Math. 153 (2), 201-215, (1992)
KEYWORDS: 55P55, 55M30
No abstract available
Hari Bercovici, Dan Voiculescu
Pacific J. Math. 153 (2), 217-248, (1992)
KEYWORDS: 46L50, ‎43A32, 46F10, 60B15
No abstract available
L. J. Bunce, C.-H. Chu
Pacific J. Math. 153 (2), 249-265, (1992)
KEYWORDS: 46L70, 46H70
No abstract available
Marius Dădărlat, Gabriel Nagy, András Némethi, Cornel Pasnicu
Pacific J. Math. 153 (2), 267-276, (1992)
KEYWORDS: 46L80, 19B10, 19K99
No abstract available
François Dumas, Robert Vidal
Pacific J. Math. 153 (2), 277-288, (1992)
KEYWORDS: 16W25, 16K99, 16W60
No abstract available
Mourad E. H. Ismail, Xin Li
Pacific J. Math. 153 (2), 289-297, (1992)
KEYWORDS: 42C05, 33C45
No abstract available
X. T. Liang, Y. W. Lu
Pacific J. Math. 153 (2), 299-311, (1992)
KEYWORDS: 35K55, 35B05, 35D99
No abstract available
Mark Reeder
Pacific J. Math. 153 (2), 313-342, (1992)
KEYWORDS: 22E50
No abstract available
Shohei Tanaka
Pacific J. Math. 153 (2), 343-368, (1992)
KEYWORDS: 22E45, 22E46
No abstract available
Gencho Skordev, Fritz von Haeseler
Pacific J. Math. 153 (2), 369-396, (1992)
KEYWORDS: ‎55M20
No abstract available
Back Matter
Pacific J. Math. 153 (2), (1992)
No abstract available
Back to Top